# SDR SIMA20140404003

- Difficulty date: April 4, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 26,518 hours, 23,791 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

CAPTAIN`S REPORTS PTRIM MAIN INOPERATIVE, MSG IN CRUISE.  MAIN SYS CUT OUT SELECTED.  COMPLIED WITH FIM TASK 27-43-00-810-801-A.  PERFORMED OPERATIONS TEST IAW AMM TASK 27-40-00-700-802-A, & 27-40-00-700-803-A, OPERATIONS CHECKED GOOD.
